# SDR ASAA2023101145585

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 2,915 hours, 826 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED ON LANDING ROLL. GROUNDED - YES. LIGHT EXTINGUISHED PER PILOT QRH.
